The cosmological parameters 2006

Lahav, O. and Liddle, Andrew (2006) The cosmological parameters 2006. Journal of Physics G, 33 (1). pp. 224-232. ISSN 0954-3899

Download (307kB) | Preview
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Subjects: Q Science > QB Astronomy
Depositing User: SRO Admin
Date Deposited: 22 Mar 2007
Last Modified: 14 Oct 2019 15:00
Google Scholar:12 Citations

View download statistics for this item

📧 Request an update